# SDR UALA2013042202774

- Difficulty date: April 19, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,403 hours, 17,623 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Part serial: 5526
- Condition: Faulted
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK,  RIGHT AILERON DOES NOT SHOW FULL DOWN TRAVEL INICATOR DOES NOT ENTER.  REPLACED SERVO 33CE2 RIGHT GREEN SERVO ACTUATOR PER AMM.  RIGGED AND OPS & LEAK CHECKED GOOD.
